A Monotonicity Property for Once Reinforced Biased Random Walk on Zd

Mark Holmes, Daniel Kious

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationSojourns in Probability Theory and Statistical Physics - III
Subtitle of host publicationInteracting Particle Systems and Random Walks, A Festschrift for Charles M. Newman
EditorsVladas Sidoravicius
Place of PublicationSingapore
PublisherSpringer Nature
Pages255-273
Volume300
ISBN (Electronic)9789811503023
ISBN (Print)9789811503016
Publication statusE-pub ahead of print - 18 Oct 2019

Publication series

NameSpringer Proceedings in Mathematics & Statistics
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Cite this

Holmes, M., & Kious, D. (2019). A Monotonicity Property for Once Reinforced Biased Random Walk on Zd. In V. Sidoravicius (Ed.), Sojourns in Probability Theory and Statistical Physics - III: Interacting Particle Systems and Random Walks, A Festschrift for Charles M. Newman (Vol. 300, pp. 255-273). (Springer Proceedings in Mathematics & Statistics). Singapore: Springer Nature.